Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 88, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 8, 2011, 8:43 PM CDT for Dodge County, Fond du Lac County, Wisconsin. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2011, 8:43 PM CDT (01:43 UTC)
- Expired
- Jun 8, 2011, 9:17 PM CDT
- In force
- 34 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Dodge County, WI, Fond du Lac County, WI
The radar
The Milwaukee radar (KMKX), 69 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 4:49 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.7 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4124 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1367 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 10.1
The text
As transmitted, in the capitals the NWS used until 2016.
117
WUUS53 KMKX 090143
SVRMKX
WIC027-039-090245-
/O.NEW.KMKX.SV.W.0088.110609T0143Z-110609T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
843 PM CDT WED JUN 8 2011
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN DODGE COUNTY IN SOUTHEAST WISCONSIN...
SOUTHWESTERN FOND DU LAC COUNTY IN EAST CENTRAL WISCONSIN...
* UNTIL 945 PM CDT
* AT 841 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
WAUPUN...AND MOVING EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
WAUPUN...MAYVILLE...THERESA...LOMIRA...ATWATER...BURNETT...OAK
CENTER...KEKOSKEE...KNOWLES...BROWNSVILLE...BYRON...ASHFORD AND
EDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4370 8836 4355 8837 4354 8840 4348 8840
4344 8900 4353 8900 4353 8901 4363 8901
4363 8889 4365 8888
TIME...MOT...LOC 0143Z 264DEG 16KT 4357 8877
WIND...HAIL 70MPH 1.00IN
$$
MRC4 follow-up statements
390
WWUS53 KMKX 090151
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
851 PM CDT WED JUN 8 2011
WIC027-039-090245-
/O.CON.KMKX.SV.W.0088.000000T0000Z-110609T0245Z/
DODGE WI-FOND DU LAC WI-
851 PM CDT WED JUN 8 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
FOND DU LAC AND NORTHERN DODGE COUNTIES UNTIL 945 PM CDT...
AT 846 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 6
MILES SOUTH OF WAUPUN...MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
MAYVILLE...THERESA...LOMIRA...OAK CENTER...KEKOSKEE...KNOWLES...
BROWNSVILLE...BYRON...ASHFORD AND EDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4370 8836 4355 8837 4354 8840 4348 8840
4346 8899 4353 8900 4353 8901 4363 8901
4363 8889 4365 8888
TIME...MOT...LOC 0151Z 268DEG 31KT 4355 8863
WIND...HAIL 70MPH 1.00IN
$$
SEARS463
WWUS53 KMKX 090200
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
900 PM CDT WED JUN 8 2011
WIC027-039-090245-
/O.CON.KMKX.SV.W.0088.000000T0000Z-110609T0245Z/
DODGE WI-FOND DU LAC WI-
900 PM CDT WED JUN 8 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
FOND DU LAC AND NORTHERN DODGE COUNTIES UNTIL 945 PM CDT...
AT 855 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MAYVILLE...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
THERESA...LOMIRA...KNOWLES...BROWNSVILLE AND BYRON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 4365 8838 4355 8837 4354 8840 4348 8840
4348 8887 4353 8892 4359 8892 4365 8888
4365 8887
TIME...MOT...LOC 0200Z 266DEG 28KT 4353 8853
WIND...HAIL 60MPH 1.00IN
$$
SEARS524
WWUS53 KMKX 090211
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
911 PM CDT WED JUN 8 2011
WIC027-039-090245-
/O.CON.KMKX.SV.W.0088.000000T0000Z-110609T0245Z/
DODGE WI-FOND DU LAC WI-
911 PM CDT WED JUN 8 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
FOND DU LAC AND NORTHEASTERN DODGE COUNTIES UNTIL 945 PM CDT...
AT 909 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
THERESA...OR 6 MILES NORTHEAST OF MAYVILLE...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHEASTERN DODGE AND EXTREME
SOUTHERN FOND DU LAC COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 4365 8838 4355 8837 4354 8840 4348 8840
4349 8868 4354 8871 4365 8873
TIME...MOT...LOC 0211Z 263DEG 28KT 4354 8841
WIND...HAIL 60MPH 1.00IN
$$
SEARS082
WWUS53 KMKX 090217
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
917 PM CDT WED JUN 8 2011
WIC027-039-090228-
/O.CAN.KMKX.SV.W.0088.000000T0000Z-110609T0245Z/
DODGE WI-FOND DU LAC WI-
917 PM CDT WED JUN 8 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL FOND DU LAC AND
NORTHEASTERN DODGE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM CDT.
LAT...LON 4365 8838 4355 8837 4354 8840 4348 8840
4349 8868 4354 8871 4365 8873
TIME...MOT...LOC 0218Z 263DEG 28KT 4354 8833
$$
SEARSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 3:15 PM CDT, 5 hours 28 minutes earlier.
Area forecast discussion, Jun 8, 3:15 PM CDT, 5 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 315 PM CDT WED JUN 8 2011 .VERY SHORT TERM...TONIGHT AND THURSDAY. EXPECT THUNDERSTORMS TO DEVELOP ALONG AND JUST AHEAD OF COLD FRONT LATE THIS AFTERNOON IN THE NORTHWEST COUNTIES OR JUST NORTHWEST OF THERE. THE FRONT WILL SHIFT SOUTHEAST THROUGH THE AREA THIS EVENING...BRINGING THUNDERSTORMS TO THE AREA. SOME STORMS ARE EXPECTED TO BECOME SEVERE WITH SUPERCELLS...GIVEN LARGE MEAN LAYER CAPES OF 3000 J/KG PLUS AND GOOD DEEP LAYER SHEAR OF 35 TO 40 KNOTS. LARGE SIGNIFICANT HAIL GROWTH ZONE CAPE AND DOWNDRAFT CAPE VALUES SHOULD LEAD TO LARGE HAIL AND DAMAGING WINDS AS THE MAIN HAZARDS. AN ISOLATED TORNADO CANNOT BE RULED OUT...BUT WILL BE TOUGH TO GET WITH MODEST 10 TO 15 KNOTS OF 0 TO 1 KM SHEAR AND 1500 METER LCLS. STORMS WILL SHIFT OUT OF THE AREA LATER TONIGHT WITH THE COLD FRONT...WITH COLD AIR ADVECTION ON NORTHERLY COMPONENT WINDS BRINGING MUCH COOLER AND LESS HUMID CONDITIONS INTO THE AREA. WINDS WILL ALSO PICK UP NEAR THE LAKE LATER TONIGHT. THIS WILL CAUSE LOWS LATER TONIGHT TO PLUMMET INTO THE LOWER 50S LAKESIDE...AND MID TO UPPER 50S INLAND. THE COLD AIRMASS WILL LINGER ON THURSDAY...AS WINDS REMAIN ONSHORE AND BRISK. LOCATIONS NEAR THE LAKE WILL STRUGGLE TO RISE MUCH...WITH UPPER 50S EXPECTED. HIGHS SHOULD RISE INTO THE 60S INLAND...WITH PARTLY TO MOSTLY CLOUDY SKIES. LEFT SLIGHT CHANCES FOR SHOWERS OR A STORM IN THE FORECAST THURSDAY AFTERNOON ACROSS THE FAR SOUTH AND SOUTHWEST...AS LOW LEVEL JET OVER IOWA TRIES TO SHIFT EASTWARD TOWARD THE AREA. .SHORT TERM...THURSDAY NIGHT THROUGH SATURDAY. SHORT TERM GUIDANCE IN GOOD AGREEMENT ON BAROCLINIC ZONE/FRONTAL BOUNDARY LOCATED JUST SOUTH OF WISCONSIN BEGINNING TO SHIFT BACK SLOWLY TO THE NORTH THURSDAY NIGHT AND FRIDAY. NWD MOVEMENT IN RESPONSE TO APPROACHING NORTHERN PLAINS SHORT WAVE WHICH STRENGTHENS AS IT TRACKS NORTHEAST TOWARD LAKE SUPERIOR BY 12Z/SAT. MODERATE LAYER Q-VECTOR CONVERGENCE SPREADS ACROSS SRN WI LATER THU NGT AND FRI MRNG AND MOVES EAST OF THE AREA BY 00Z/FRI. SRN WI IS ALSO CLOSE TO THE NOSE OF A LOW LEVEL JET FRI NGT WITH STRONG LOW LEVEL THETA-E ADVECTION SPREADING ACROSS THE REGION. PWAT VALUES SURGE TO 1-1.5 INCHES AGAIN. ELEVATED INSTABILITY ON THE WEAK SIDE BUT HEAVY RAINFALL POTENTIAL WOULD EXIST AS FOCUS WOULD BE JUST TO THE NORTH OF THE BAROCLINIC ZONE INTO SRN WI. WARM CLOUD DEPTH INCREASES TO ALMOST 11K FEET BUT MESO-BETA VELOCITIES GREATER THAN 30 KTS. ENHANCED SYNOPTIC FORCING FROM RIGHT ENTRANCE REGION OF UPPER JET PASSING ACROSS REGION ON FRI AS WELL. HENCE WL CONTINUE LIKELY POPS LATER THU NGT INTO FRI. DUE TO LINGERING WEAK RIDGING...BACKED OFF ON HIGHER POPS THURSDAY EVENING IN CENTRAL AND ERN AREAS...BUT STILL EXPCNG WIDE SWATH OF RAIN TO SPREAD IN LATER IN THE NIGHT. FORCING SHIFTS EAST OF AREA LATER FRI NIGHT AND SAT. SHORT TERM GUIDANCE IN BETTER AGREEMENT ON CARRYING SFC LOW PRESSURE ACROSS NRN IL INTO LOWER MI AT THIS TIME SO DRYING AND CLEARING TREND DURING THIS TIME. .LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY LOOKS LIKE UNSETTLED WEATHER WILL CONTINUE FOR PORTIONS OF THE EXTENDED PERIOD AS MID/UPPER LEVEL WINDS GRADUALLY VEER FROM THE SOUTHWEST TO THE WEST. AT THE START OF THE PERIOD...LONG TERM GUIDANCE IN REASONABLE AGREEMENT ON WEAK HIGH PRESSURE ACROSS WRN GTLAKES REGION FOR THE END OF THE WEEKEND. BY MONDAY...WEAK RIDGING HAS PUSHED TO THE EAST AS UPPER LEVEL FLOW TURNS MORE ZONAL. WEAK SHORT WAVE MOVING EWD ACROSS THE NRN PLAINS INTO SRN CANADA EARLY NEXT WEEK...BUT THE LONG TERM GUIDANCE RATHER CONSISTENT ON SHOWING DIFFERENCES IN TIMING OF SHORT WAVE PASSING ACROSS WI. HENCE WL NEED TO KEEP SMALL CHANCES FOR CONVECTION IN THE EXTENDED PERIOD FROM MON THROUGH TUE. GFS 5 DAY 500H ANOMOLIES SHOW GRADUALLY INCREASING HEIGHTS UPSTREAM OVER NW CONUS AND SW CAN THE NEXT SEVEN DAYS. WITH GRADUAL CHANGE...WOULD EXPC BAROCLINIC ZONE TO GRADUALLY SLIP SWD REDUCING THREAT OF STRONGER CONVECTION AND UNSETTLED WEATHER LATER NEXT WEEK. ENSEMBLE MEMBERS ALSO CONGREGATING TOWARD THIS SOLUTION. && .AVIATION...THUNDERSTORMS ARE EXPECTED ALONG AND JUST AHEAD OF THE COLD FRONT AT TAF SITES BY EARLY THIS EVENING. KMSN SHOULD BE AFFECTED LATE THIS AFTERNOON THROUGH 03Z THURSDAY...WITH THE EASTERN SITES BETWEEN 00Z AND 06Z THURSDAY. SEVERE STORMS POSSIBLE WITH LARGE HAIL AND GUSTY WINDS TO 50 KNOTS. MVFR CEILINGS AND MVFR/IFR VISIBILITIES POSSIBLE IN ANY STORMS. WINDS SHIFT NORTHWEST BEHIND THE FRONT LATER THIS EVENING...THEN NORTHEAST THURSDAY MORNING. NORTHEAST WIND GUSTS TO 20 KNOTS POSSIBLE AT EASTERN TAF SITES ON THURSDAY. MVFR CEILINGS SHOULD ALSO DEVELOP DURING THIS TIME...AND LINGER THROUGH THE REST OF THE DAY. && .MARINE...SMALL CRAFT ADVISORY CONTINUES UNTIL 00Z THURSDAY. FREQUENT GUSTS TO 25 KNOTS EXPECTED NEAR THE SHORE UNTIL THEN...WITH MARINE INVERSION KEEPING GUSTS UNDER 20 KNOTS TOWARD THE OPEN WATERS. PRESSURE GRADIENT RELAXING AND MIXING DECREASING BY SUNSET ALSO FAVORS ENDING GUSTS CAUSING THE SMALL CRAFT ADVISORY. THUNDERSTORMS WILL AFFECT THE NEARSHORE WATERS THIS EVENING WITH THE COLD FRONTAL PASSAGE. SEVERE STORMS POSSIBLE WITH LARGE HAIL AND GUSTS TO 50 KNOTS. WINDS SHIFT TO THE NORTHEAST LATER TONIGHT AFTER COLD FRONTAL PASSAGE...AND DEVELOP FREQUENT GUSTS TO 20 TO 25 KNOTS THROUGH THURSDAY. THESE WINDS MAY GENERATE HIGH WAVES OF 3 TO 5 FEET ACROSS THE NEARSHORE WATERS THROUGH AT LEAST THURSDAY. A SMALL CRAFT ADVISORY MAY BE NEEDED. THE BRISK ONSHORE WINDS AND SUBSEQUENT HIGH WAVES MAY CONTINUE THURSDAY NIGHT AND FRIDAY...AS A TIGHT PRESSURE GRADIENT LINGERS WITH LOW PRESSURE MOVING SOUTH OF THE AREA. A SMALL CRAFT ADVISORY MAY BE NEEDED. && .CONFIDENCE... TONIGHT AND THURSDAY...MEDIUM TO HIGH. THURSDAY NIGHT AND FRIDAY...MEDIUM. FRIDAY NIGHT...LOW TO MEDIUM. SATURDAY...MEDIUM. SATURDAY NIGHT THROUGH SUNDAY NIGHT...MEDIUM TO HIGH. MONDAY THROUGH WEDNESDAY...LOW. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LMZ643>646. && SHORT TERM/LONG TERM...MBK VERY SHORT TERM/AVIATION/MARINE...WOOD
Hazardous weather outlook, Jun 8, 6:40 PM CDT, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 640 PM CDT WED JUN 8 2011 WIZ046-047-051-052-056>060-062>072-092345- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 640 PM CDT WED JUN 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS EVENING AS A STRONG COLD FRONT MOVES THROUGH SOUTHERN WISCONSIN. SOME OF THE THUNDERSTORMS WILL BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO IS POSSIBLE. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 11 PM CDT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY THUNDERSTORMS ARE LIKELY THURSDAY NIGHT AND FRIDAY NIGHT ACROSS THE ENTIRE AREA...AS SOUTHERN WISCONSIN WILL REMAIN CLOSE TO A NEARLY STATIONARY FRONTAL BOUNDARY LOCATED JUST TO THE SOUTH. HEAVY RAINFALL IS POSSIBLE. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MONDAY THROUGH WEDNESDAY AS LOW PRESSURE MOVES ACROSS THE NORTHERN PLAINS TOWARDS WISCONSIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING. LMZ643>646-092345- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 640 PM CDT WED JUN 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS EVENING AS A STRONG COLD FRONT MOVES THROUGH EASTERN WISCONSIN AND LAKE MICHIGAN. SOME OF THE THUNDERSTORMS WILL BE SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS. BRISK NORTH WINDS AND INCREASING WAVES ARE EXPECTED TO DEVELOP LATE TONIGHT BEHIND THE COLD FRONT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY NORTHEAST WINDS AND HIGH WAVES WILL APPROACH SMALL CRAFT CRITERIA THURSDAY THROUGH FRIDAY AS LOW PRESSURE PASSES JUST SOUTH OF THE AREA. THUNDERSTORMS ARE LIKELY THURSDAY NIGHT INTO FRIDAY NIGHT...AS SOUTHERN LAKE MICHIGAN WILL REMAIN CLOSE TO A NEARLY STATIONARY FRONTAL BOUNDARY LOCATED JUST TO THE SOUTH. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MONDAY THROUGH WEDNESDAY. WWW.WEATHER.GOV/MKX MBK
In the hours before
Local storm report, Jun 8, 8:18 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
818 PM CDT WED JUN 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0751 PM FUNNEL CLOUD 5 S MADISON 43.01N 89.38W
06/08/2011 DANE WI AMATEUR RADIO
ROTATING WALL CLOUD WITH A BRIEF FUNNEL.
0808 PM TSTM WND GST SE EVANSVILLE 42.78N 89.30W
06/08/2011 M59.00 MPH ROCK WI AMATEUR RADIO
&&
WIMBERLEYLocal storm report, Jun 8, 8:29 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
829 PM CDT WED JUN 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND GST SUN PRAIRIE 43.18N 89.23W
06/08/2011 M70 MPH DANE WI TRAINED SPOTTER
&&
MBKLocal storm report, Jun 8, 8:30 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
830 PM CDT WED JUN 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM TSTM WND GST GREEN LAKE 43.84N 88.96W
06/08/2011 M70 MPH GREEN LAKE WI EMERGENCY MNGR
0737 PM TSTM WND GST MARKESAN 43.71N 88.99W
06/08/2011 M52 MPH GREEN LAKE WI EMERGENCY MNGR
0740 PM TSTM WND DMG 4 SW MINERAL POINT 42.82N 90.24W
06/08/2011 IOWA WI PUBLIC
TWO 60 FOOT TREES BLOWN OVER. LIMBS BLOWN 30 TO 40 FEET.
THIS DAMAGE REPORTED AT A LOCATION ALONG HIGHWAY 151 AT
THE IOWA LAFAYETTE COUNTY LINE.
&&
WIMBERLEYLocal storm report, Jun 8, 8:31 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
831 PM CDT WED JUN 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND GST EVANSVILLE 42.78N 89.30W
06/08/2011 M70 MPH ROCK WI TRAINED SPOTTER
&&
MBKLocal storm report, Jun 8, 8:37 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
837 PM CDT WED JUN 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND GST 2 S BRODHEAD 42.59N 89.38W
06/08/2011 M51 MPH GREEN WI TRAINED SPOTTER
&&
MBKLocal storm report, Jun 8, 8:43 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
843 PM CDT WED JUN 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 PM HAIL FOX LAKE 43.57N 88.91W
06/08/2011 M0.88 INCH DODGE WI TRAINED SPOTTER
0830 PM TSTM WND GST 3 WNW JEFFERSON 43.02N 88.86W
06/08/2011 E65.00 MPH JEFFERSON WI AMATEUR RADIO
0830 PM TSTM WND GST 2 N CAMBRIDGE 43.04N 89.02W
06/08/2011 E70.00 MPH DANE WI AMATEUR RADIO
&&
WIMBERLEYThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:15 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 60 min |
| Jun 8, 7:38 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge, Fond du Lac, Green Lake, Marquette | 67 min |
| Jun 8, 7:39 PM CDT | Tornado Warning | MKX | Dane | 51 min |
| Jun 8, 7:44 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Iowa, Lafayette, Rock, Sauk | 46 min |
| Jun 8, 7:51 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 39 min |
| Jun 8, 8:05 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Jefferson, Milwaukee, Ozaukee, Washington, Waukesha | 40 min |
| Jun 8, 8:08 PM CDT | Special Marine Warning | MKX | 52 min | |
| Jun 8, 8:15 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Dodge, Jefferson, Kenosha, Milwaukee, Racine and 3 more | 45 min |
| Jun 8, 8:24 PM CDT | Special Marine Warning | MKX | 111 min | |
| Jun 8, 8:32 PM CDT | Severe Thunderstorm Warning | MKX | Green, Lafayette | 28 min |
| Jun 8, 8:59 PM CDT | Special Marine Warning | MKX | 79 min | |
| Jun 8, 9:01 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Jefferson, Kenosha, Milwaukee, Ozaukee, Racine and 4 more | 59 min |
| Jun 8, 9:11 PM CDT | Areal Flood Advisory | MKX | Green, Kenosha, Lafayette, Racine, Rock, Walworth | 3 hr |
| Jun 8, 9:12 PM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 48 min |
| Jun 9, 3:38 AM CDT | Small Craft Advisory | MKX | 36 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.